# SDR FDEA201411273915

- Difficulty date: November 27, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311N300026
- Part serial: 000305
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE CHAFING MARKS ON THE EXISTING REPAIR DOUBLER AT NR 2 PYLON INBD SIDE, LEFT OF THE FAN COWL SUPPORT WEB AFT SIDE AT NAC STATION 102.  REPAIRED IAW EA F-5450-T0314118 P 1.  TITLE, NACELLES & PYLON, WING PYLON & STRUT, RT STRUT FAN COWL SUPPORT BEAM ASSEMBLY.  GOUGES FOUND ON EXISTING REPAIR DOUBLER INSTALLED ON LT AFT WEB.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
